Skip to main content

Properties of Surfaces Whose Asymptotic Curves Belong to Linear Complexes

Item Preview

texts
Properties of Surfaces Whose Asymptotic Curves Belong to Linear Complexes


Published April 1, 1914
SHOW MORE


"Properties of Surfaces Whose Asymptotic Curves Belong to Linear Complexes" is an article from Transactions of the American Mathematical Society, Volume 15.

View more articles from Transactions of the American Mathematical Society.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-1988751



Volume 15
Publisher Transactions of the American Mathematical Society
Pages 31
Language English
Book contributor JSTOR
Collection jstor_tranamermathsoci; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
Source: http://www.jstor.org/stable/10.2307/1988881
Source: http://www.jstor.org/stable/10.2307/2370139
Source: http://www.jstor.org/stable/10.2307/1986238
Source: http://www.jstor.org/stable/10.2307/1986377
Source: http://www.jstor.org/stable/10.2307/1988604
Source: http://www.jstor.org/stable/10.2307/1986467
Source: http://www.jstor.org/stable/10.2307/1988919
Source: http://www.jstor.org/stable/10.2307/1988894
Source: http://www.jstor.org/stable/10.2307/1988652
Source: http://www.jstor.org/stable/10.2307/1986237